# SDR EVCA011720252

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N606AH
- Make and model: Bell 407
- Aircraft serial: 56329
- Aircraft time: 1,351 hours, 3,322 cycles
- Engine: 250C47E
- Engine time: 1,351 hours, 2,695 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Vent Line
- Part number: 23051149
- Condition: Broken
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A ENGINE CHIP LIGHT. AFTER LANDING OPENED UP ENGINE COWLING AND DISCOVERED VENT LINE WAS BROKEN.
